Communications in Mathematical Physics

On the construction of monopoles

N. J. Hitchin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 89, Number 2 (1983), 145-190.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103922679

Mathematical Reviews number (MathSciNet)
MR0709461

Zentralblatt MATH identifier
0517.58014

Subjects
Primary: 53C80: Applications to physics
Secondary: 32L25: Twistor theory, double fibrations [See also 53C28] 53C05: Connections, general theory 81E10

Citation

Hitchin, N. J. On the construction of monopoles. Comm. Math. Phys. 89 (1983), no. 2, 145--190. https://projecteuclid.org/euclid.cmp/1103922679


Export citation